# SDR UIEA200700312

- Difficulty date: August 1, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 65,710 hours, 12,705 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38402251
- Part serial: AEX14681
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOCK TURN BACK, NR 2 ENGINE STARTER WOULD NOT GIVE INDICATION OF ROTATION.  THE PYLON BLEED VALVE AND STARTER VALVE LIGHT WERE ON.  REPLACED STARTER, OPS CHECKED OKAY.
